Solution sets of systems of equations over finite lattices and semilattices

Tóth Endre and Waldhauser Tamás: Solution sets of systems of equations over finite lattices and semilattices.
ALGEBRA UNIVERSALIS, 81 (2). ISSN 0002-5240 (2020)

[thumbnail of 31498380.pdf] Text
31498380.pdf - Published Version

Download (559kB)
[thumbnail of 2020_1.pdf] Text
2020_1.pdf - Accepted Version

Download (402kB)
Item Type: Journal Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2020
Volume: 81
Number: 2
Number of Pages: 21
Publication identifier: 13
ISSN: 0002-5240
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31498380
DOI azonosító: https://doi.org/10.1007/s00012-020-0639-8
Date Deposited: 2023. Aug. 30. 08:15
Last Modified: 2023. Aug. 30. 08:15
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/28138

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year